zbMATH — the first resource for mathematics

Existence of solutions to nonselfadjoint boundary value problems for ordinary differential equations. (English) Zbl 0569.34014
See the preview in Zbl 0534.34026.

34B15 Nonlinear boundary value problems for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI
[1] Bowman, T.T., Bifurcation of solutions of nonlinear boundary value problems, Nonlinear analysis, 5, 655-667, (1981) · Zbl 0469.34013
[2] Bowman, T.T., Volterra series and the alternative method, (), 1-10
[3] Cesari, L., Functional analysis and periodic solutions of nonlinear differential equations, Contrib. diff. eqns, 1, 149-187, (1963) · Zbl 0132.07101
[4] Cesari, L., Functional analysis and Galerkin’s method, Michigan math. J., 11, 335-414, (1964) · Zbl 0192.23702
[5] Cesari, L., Existence in the large of periodic solutions of hyperbolic partial differential equations, Archs ration. mech. analysis, 20, 170-190, (1965) · Zbl 0154.35902
[6] Cesari, L., Functional analysis, nonlinear differential equations, and the alternative method, (), 1-196
[7] Cesari, L., Nonlinear problems across a point of resonance for nonselfadjoint systems, (), 43-67 · Zbl 0395.34034
[8] Cesari, L.; Kannan, R., Periodic solutions of nonlinear wave equations, Archs ration. mech. analysis, 82, 295-312, (1983) · Zbl 0521.35037
[9] {\scCesari} L. & {\scPucci} P., Global periodic solutions of the nonlinear wave equation, Archs ration. Mech. Analysis (to appear).
[10] De Figueiredo, D.G., The Dirichlet problem for nonlinear elliptic equations. A Hilbert space approach. partial differential equations and related topics, (), 144-165
[11] Landesman, E.M.; Lazer, A.C., Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. math. mech., 19, 609-623, (1970) · Zbl 0193.39203
[12] Locker, J., An existence analysis for nonlinear equations in Hilbert spaces, Trans. am. math. soc., 128, 403-413, (1967) · Zbl 0156.15802
[13] Locker, J., An existence analysis for nonlinear boundary value problems, SIAM J. appl. math., 19, 199-207, (1970) · Zbl 0203.14102
[14] Shaw, H.C., A nonlinear elliptic boundary value problem at resonance, J. diff. eqns, 26, 335-346, (1977) · Zbl 0341.35039
[15] Williams, S.A., A sharp sufficient condition for solutions of a nonlinear elliptic boundary value problem, J. diff. eqns, 8, 580-586, (1970) · Zbl 0209.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.